# SDR UPS97421796

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, LANDING GEAR DOOR LIGHT CAME ON BELOW 5,000 FT ON CLIMBOUT.  DOOR ACTUALLY CAME OPEN.  VIBRATION, GEAR SEEMED TO BE SLOW EXTENDING.  INSPECTED ALL GEAR DOORS, GEAR ACTUATORS, DOOR ACTUATORS, ASSOCIATED PLUMBING, AND DOOR SWITCHES.  NO DEFECTS OR LEAKAGE FOUND.  OPERATED ALL GEAR DOORS, ALL OPENED AND CLOSED AT NORMAL SPEED.
